# SDR DALA2025010600070

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 77,518 hours, 36,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: R/H WING #2 SLAT O/B END LWR SKIN DAMAGED (1.1/2 INCH LENGH HOLE ) DOT. (806.015). C/A: UPON FURTHER INSPECTION FOUND #2 SLAT O/B END LWR SKIN DAMAGE TO EXTEND INTO #3 SLAT. BOTH #2 END #3 SLAT SKIN DAMAGE FOUND TO BE OUT OF REPAIRABLE LIMITS. REMOVED AND REPLACED #2 AND #3 SLATS I.A.W A320 AMM'S 27-84-64-000, 27-84-65-000, 27-84-64-400, AND 27-84-65-400. (LP: 0741819)
